# SDR UALA2009121403854

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 71,766 hours, 11,651 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 32143363
- Part serial: 43
- Condition: Malfunctioned
- Location: Ctr Hyd Adp Mod
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR HYD ADP PRESSURE BEING BELOW OPS LIMITS.  REPLACED CTR HYD ADP MODULATOR VALVE.  VALVE OPS CKS NORMALLY WITH NORMAL CTR HYD PRESSURE.
